Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have been on cipralex. what is the side effect of it ?

good evening,i have been on cipralex for the past 6 weeks and i have a metallic taste, can you please advice what can i do to avoid it. thanks a lot.
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
This is a common side effect with many medications. Some home remedies worth trying are:

1.Drinking Orange juice or lemonade. Sour liquids stimulate salivation which facilitates washing away of the metallic taste. You need to salivate especially when your mouth is dry.
2.Try rinsing your mouth with a salt solution containing a teaspoon of table salt and eight ounces of water. You can also use baking soda, but dissolve only ¼ teaspoon.
3.Eat small portions of raw condiments such as clove and cinnamon. Doing so can give you temporarily relief from metallic taste.
4.When you brush your teeth, make sure to brush the tongue area. This can help lessen the metallic taste in your mouth.
Answered: Wed, 19 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor